HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities of ruled surfaces in R 3

Files in This Item:
pre458.pdf683.13 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83604

Title: Singularities of ruled surfaces in R 3
Authors: Izumiya, S. Browse this author
Takeuchi, N. Browse this author
Keywords: ruled surfaces
developable surfaces
singularities
Issue Date: 1-May-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 458
Start Page: 1
End Page: 11
Abstract: We study singularities of ruled surfaces in JR3. The main result asserts that only cross­caps appear as singularities for generic ruled surfaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69208
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University